# SDR R61A201807240810

- Difficulty date: July 16, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N420YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000385
- Aircraft time: 11,879 hours, 8,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FR 87- FR 88 CENTER SHEAR PANEL AS MARKED. REMOVED FR 87- FR 88 CENTER SHEAR PANEL. REF SRM 51-40-08 LOCATED, DRILLED AND ALODINE NEW FR 87- FR 88 CENTER SHEAR PANEL. REF SRM 51-40-02, 51-23-04 INSTALLED NEW FR 87- FR 88 CENTER SHEAR PANEL. REF SRM 51-40-08. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
